Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having cramps in hips and lower back. Have tender breast with discharge, shortness of breathe and tubes tied. Treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1280 Questions
I am having cramps in my hips and thighs and also lower back and side ,I also have leakage in my breast and they are real tender and soar ,shortness of breathe, acid reflux,cold chills feeling a little tired. my tubes has been tied for 12years.a little lightheaded. can anyone tell me what is wrong with me and this is the 4th repeat of my breast leaking the dr.s told me in the past that my problem was too much caffeine but I don't use a whole lot of caffeine ( please help someone)
Posted Wed, 7 Aug 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Alekhya 7 days later

Thank you for the query.

I understand your concern. Let shall try my best to guide you.

You need to know that there are physiological and abnormal causes of breast leaking. Some of the symptoms can provide clues to know whether you have a physiological condition or a pathological one.
1. You have to notice whether there is leak from one nipple or both. Leaking from both nipple are mostly physiological and nothing much to worry.
2. Second thing you have to notice is the color of the discharge it will also helps you in differentiating normal and abnormal causes. Normal physiological ones appear similar to whitish and watery. Presence of blood or foul smell can indicate a pathological condition.

I would also like to point out that omeprazole may increase prolactin levels which in turn can cause breast leakage. Discuss with your treating doctor about this drug.

Besides this, you need to consult your doctor for detailed examination. Blood prolactin levels is one useful test that I will look to order if you were my patient.

Hope I have answered your question. If you have further queries you can ask me over here again.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor